Consumption Of Drugs To Abort The Womb?
Hello, I want to ask. Yesterday I was late for my period, accompanied by fever and nausea. Because I’m not ready to have more children, I try to abort my womb by taking Hastrul medicine. After I took the medicine a blood clot came out of the way out. But after 6 days from that, I was still showing two lines, I was taking gastrul medicine again, there was no blood clot that came out, just ordinary blood, but only a little. the next day I was still on line two again, after that I took gastrul medicine again, there was also no blood congestion, only I had diarrhea. And 5 days from that, exactly today there is a liquid like milk out of the way out. Well, have I miscarried or not?
Hello Indah, Thank you for the question.
Did you take the medicine as prescribed by the doctor? Have you checked your obstetrician further? The act of aborting a pregnancy can be in the form of drugs or the act of removing fetal tissue from the uterus either by vacuum aspiration or curette. The use of abortion is not in accordance with medical indications, including the illegal abortion and has its own legal sanctions, in the form of a maximum prison sentence of 10 years and a maximum fine of 1 billion rupiah. In addition to the risk of criminal law, the woman can also experience medical complications, one of which is heavy bleeding.
To determine whether your uterus is clean or not, you should consult an obstetrician. The doctor will do an ultrasound to see the condition of your uterus directly and assess whether your uterus is clean from the rest of the fetal tissue. The drug you mentioned has side effects such as diarrhea, nausea, vomiting, stomach pain, and bloating. Avoid repeatedly taking the same medicine without doctor's advice.
IN the future if you still do not want to have a baby, please consult with your obstetrician for the selection of contraception that is suitable for you and your husband.